# SDR HEEA0015942

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 206040439001
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  CANNOT INSTALL TAIL ROTOR RETENTION NUT, THREADS DEFECTIVE.  SUSPECT THREADS NOT CUT DEEP ENOUGH.
